# SDR DXTA2019021802039

- Difficulty date: February 18, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N739QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20690
- Aircraft time: 1,992 hours, 1,172 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 401020101
- Part serial: 47426
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL320 AND CLIMBING THE AMBER EMERGENCY EXIT CAS LIGHT ILLUMINATED. AFTER DESCENDING BELOW FL280 THE LIGHT WENT OUT.   REMOVED & REPLACED EMERGENCY EXIT DOOR PROX SWITCH IAW CL-350 M/M 52-71-21.  OPS CHK GOOD.
